# SDR SIMA20131211012

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,225 hours, 31,151 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 3151
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3621 IMMEDIATELY AFTER TAKEOFF CREW REPORTED LANDING GEAR AIR GROUND FAIL CAUTION MESSAGE APPEARED ON EICAS.  DECLARED EMERGENCY & IMMEDIATELY RETURNED TO THE AIRPORT & LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NLG AIR GROUND WOW PROXIMITY SWITCH IAW NRWC 635-ORD-01605 IAW EMB AMM 32-63-02.  THE ACFT RETURN TO SERVICE.
